MAUDE Adverse Event Report: XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE

XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Catalog Number F30000162
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported an issue that occurred between (b)(6) 2026.During extracorporeal membrane oxygenation support, the rpms of the pump were reduced without a change to the console.The user exchanged the patient xlung kit 230.The user reported a coagulation issued on the side of the patient.The customer was concerned about the potential for a technical issue.A clinical support specialist was onsite and explained the formation of a clot was the probable cause for the rpm reduction.Technical services were onsite and checked the machine to rule out a technical failure.No technical issue was found but the field team.There was no patient serious injury.The complaint sample was available for product evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility reported an issue that occurred between (b)(6) 2026.During extracorporeal membrane oxygenation support, the rpms of the pump were reduced without a change to the console.The user exchanged the patient xlung kit 230.The user reported a coagulation issue on the side of the patient.The customer was concerned about the potential for a technical issue.A clinical support specialist was onsite and explained the formation of a clot was the probable cause for the rpm reduction.Technical services were onsite and checked the machine to rule out a technical failure.No technical issue was found but the field team.There was no patient serious injury.The complaint sample was not received by the manufacturer; however, machine logfiles were provided by the user facility.
 
Additional Manufacturer Narrative
Additional information: b5, h4 plant investigation: nonconformity was not observed during the manufacturing process.No other complaints have been reported about this device, and a review of repair history was not conducted.The log data of console (b)(6) from (b)(6) 2025, to (b)(6) 2026, were provided.No defect was found at the console.The log data of the console indicated recurrent drainage cannula suction events during the course of support from (b)(6) 2025, to (b)(6) 2026.On (b)(6) 2026, the data indicated a significant increase in pump mechanical load with persistent elevated power consumption, which was suggestive of increased mechanical resistance within the pump head, potentially due to thrombus formation.

Brand Name
NOVALUNG CONSOLE (LINUX BOARD)
Common Device Name
EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Manufacturer (Section D)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM  74076
Manufacturer (Section G)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM   74076
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24267274
Report Number3012172416-2026-00006
Device Sequence Number10021501
Product Code QJZ
UDI-Device Identifier04057224902043
UDI-Public04057224902043
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF30000162
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XLUNG KIT 230.; XLUNG KIT 230.
Patient SexUnknown